# SDR YTRR096991

- Difficulty date: August 24, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N594RL
- Make and model: Bell 407
- Aircraft serial: 53594
- Aircraft time: 499 hours
- Engine: Allsn 250C47B
- Engine time: 499 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 23078029
- Part serial: JGALM0888
- Condition: Malfunctioned
- Location: Engine
- Part time: 500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REPORTED A PLA HARD FAULT THAT WAS TRACED DOWN TO THE HMU.  HMU SENT TO ROLLS ROYCE FOR INSPECTION.
